MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Product not returned for evaluation.Customer declined replacement product at this time.Most likely underlying root cause : mlc-62 - user had poor technique.Test strip (b)(4).Note: customer is not using correct technique.Customer did mention not washing hands before testing.
 
Event or Problem Description
Consumer reported complaint for high and erratic blood glucose test results.Customer tested back to back because first result was higher than expected.The customer is concerned with tests results from back to back blood tests of 161 and 107 mg/dl.The customer's expected fasting blood glucose test result range is 90 - 105 mg/dl.Customer is not using correct technique.Customer did mention not washing hands before testing.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2017, a back to back blood test was performed by the customer non-fasting and produced test results of 86 mg/dl and 89 mg/dl using truetrack meter.The product is stored according to specification.The test strip lot manufacturer's expiration date is 06/30/2019 and open vial date is (b)(6) 2017.The meter memory was reviewed for previous test result history: (b)(6).Customer called concerned of erratic results.Customer tested back to back because first result was higher than expected.Customer received results with a 54 point variance.Customer performed back to back blood test and says he will keep meter and call back if there are any other concerns.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6784361
Report Number1000113657-2017-01535
Device Sequence Number1412772
Product Code NBW
UDI-Device Identifier00011822577540
UDI-Public(01)00011822577540
Combination Product (Y/N)N
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/30/2019
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRU5068
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2017
Initial Report FDA Received Date08/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1